# SDR UIEA2021111002388

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 84,122 hours, 18,959 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Nose Cowl
- Part number: 2242101571FB
- Part serial: 1740001
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RH ENG NOSE COWL HAS A CRACK 5.325" LONG LE AT 11 O'CLOCK POSITION.( REMOVED AND REPLACED NOSE COWL IAW AMM 71-1-01. OPS CK GOOD. )
